# SDR VTZA95001

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Part number: 745162403
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAY-IAD - FLT 6942 - DURING CRUISE, THE RT ENGINE TELEFLEX CABLE FROZE IN FLIGHT.  UNABLE TO MOVE POWER LEVER.  ACFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT POWER CABLE.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.   (W)
